# SDR DLM88060476

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 34,787 hours, 26,017 cycles
- Engine: Pwa JT8D219
- Engine time: 44,342 hours, 35,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718141
- Condition: Making Metal
- Location: Nr 1
- Part time: 44,342 hours, 35,555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 8000K HEARD A LOUD BANG ACCOMPANIED BY VIBRATIONS.  LEFT ENGINE RPM ROLLED BACK AND EGT RISING.  ACCOMPLISHED CHECKLIST AND SHUT DOWN ENGINE.  NO FIRE WARNING RIGHT INSP INLET AND EXHAUST, NO DAMAGE NOTED.  REPLACED MAIN OIL FILTER 1386688.  INSP LEFT ENG INLET AND EXHAUST FOUND METAL IN TAIL PIPE 1386688.  REPLACED LEFT ENGINE PER TRANS 9T102.  CHECK GOOD.
